RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Regul. Chaotic Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Regul. Chaotic Dyn., 2016, том 21, выпуск 1, страницы 1–17 (Mi rcd64)  

Эта публикация цитируется в 4 научных статьях (всего в 4 статьях)

Topological Analysis Corresponding to the Borisov–Mamaev–Sokolov Integrable System on the Lie Algebra $so(4)$

Rasoul Akbarzadeh

Department of Fundamental Sciences, Azarbaijan Shahid Madani University, 35 Km Tabriz-Maragheh Road, Tabriz, Iran

Аннотация: In 2001, A. V. Borisov, I. S. Mamaev, and V. V. Sokolov discovered a new integrable case on the Lie algebra $so(4)$. This is a Hamiltonian system with two degrees of freedom, where both the Hamiltonian and the additional integral are homogenous polynomials of degrees 2 and 4, respectively. In this paper, the topology of isoenergy surfaces for the integrable case under consideration on the Lie algebra $so(4)$ and the critical points of the Hamiltonian under consideration for different values of parameters are described and the bifurcation values of the Hamiltonian are constructed. Also, a description of bifurcation complexes and typical forms of the bifurcation diagram of the system are presented.

Ключевые слова: topology, integrable Hamiltonian systems, isoenergy surfaces, critical set, bifurcation diagram, bifurcation complex, periodic trajectory

DOI: https://doi.org/10.1134/S1560354716010019

Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37Jxx, 70H06, 70E50, 70G40, 70H14
Поступила в редакцию: 17.09.2015
Принята в печать:20.12.2015
Язык публикации: английский

Образец цитирования: Rasoul Akbarzadeh, “Topological Analysis Corresponding to the Borisov–Mamaev–Sokolov Integrable System on the Lie Algebra $so(4)$”, Regul. Chaotic Dyn., 21:1 (2016), 1–17

Цитирование в формате AMSBIB
\RBibitem{Akb16}
\by Rasoul Akbarzadeh
\paper Topological Analysis Corresponding to the Borisov–Mamaev–Sokolov Integrable System on the Lie Algebra $so(4)$
\jour Regul. Chaotic Dyn.
\yr 2016
\vol 21
\issue 1
\pages 1--17
\mathnet{http://mi.mathnet.ru/rcd64}
\crossref{https://doi.org/10.1134/S1560354716010019}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3457073}
\zmath{https://zbmath.org/?q=an:06580139}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373028300001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84957586219}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/rcd64
  • http://mi.mathnet.ru/rus/rcd/v21/i1/p1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Pavel E. Ryabov, Andrej A. Oshemkov, Sergei V. Sokolov, “The Integrable Case of Adler – van Moerbeke. Discriminant Set and Bifurcation Diagram”, Regul. Chaotic Dyn., 21:5 (2016), 581–592  mathnet  crossref  mathscinet  zmath
    2. A. A. Oshemkov, P. E. Ryabov, S. V. Sokolov, “Explicit determination of certain periodic motions of a generalized two-field gyrostat”, Russ. J. Math. Phys., 24:4 (2017), 517–525  crossref  mathscinet  zmath  isi  scopus
    3. П. Е. Рябов, “Явное интегрирование системы инвариантных соотношений для случая М. Адлера и П. ван Мёрбеке”, Докл. РАН, 472:2 (2017), 130–134  crossref  elib; P. E. Ryabov, “Explicit integration of the system of invariant relations for the case of M. Adler and P. van Moerbeke”, Dokl. Math., 95:1 (2017), 17–20  crossref  mathscinet  zmath  isi  scopus
    4. Р. Акбарзаде, “Топология изоэнергетических поверхностей интегрируемого случая Борисова–Мамаева–Соколова на алгебре Ли $so(3,1)$”, ТМФ, 197:3 (2018), 385–396  mathnet  crossref  adsnasa  elib; R. Akbarzadeh, “The topology of isoenergetic surfaces for the Borisov–Mamaev–Sokolov integrable case on the Lie algebra $so(3,1)$”, Theoret. and Math. Phys., 197:3 (2018), 1727–1736  crossref  isi
  • Просмотров:
    Эта страница:155
    Литература:19

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019